Skip to Main content Skip to Navigation


...
hal-00965668v1  Journal articles
Yannick PrivatEmmanuel TrélatEnrique Zuazua. Optimal shape and location of sensors for parabolic equations with random initial data
Archive for Rational Mechanics and Analysis, Springer Verlag, 2015, 216 (3), pp.921--981
...
hal-01160377v2  Journal articles
Yannick PrivatEmmanuel TrélatEnrique Zuazua. Randomised observation, control and stabilisation of waves
Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, Wiley-VCH Verlag, 2016, 96 (5), pp.538--549
...
hal-00679577v1  Journal articles
Yannick PrivatEmmanuel TrélatEnrique Zuazua. Optimal observation of the one-dimensional wave equation
Journal of Fourier Analysis and Applications, Springer Verlag, 2013, 19 (3), pp.514-544. ⟨10.1007/s00041-013-9267-4⟩
hal-01433107v1  Journal articles
Camille LaurentMatthieu Léautaud. Uniform observability estimates for linear waves
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2016, 22 (4), pp.1097 - 1136. ⟨10.1051/cocv/2016046⟩
...
hal-02884037v1  Journal articles
K. Kassab. Null controllability of semi-linear fourth order parabolic equations
Journal de Mathématiques Pures et Appliquées, Elsevier, 2020, 136, pp.279-312. ⟨10.1016/j.matpur.2019.12.003⟩